# SDR SIMA20220131002

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 39,508 hours, 34,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT MISSING ORG LOG PAGE 4799117 ITEM #1 REF MEL 25-32 AUTH # 010400M-C/A-INSTALLEED EMERGENCY FLASHLIGHT IAW AML 33-50-16 OPS CHECK GOOD MEL RESTORED
